Contac 600 plus

New Contac 600 Plus

Indication:
For treatment of cold symptoms (sneezing, runny nose, stuffy nose, watery eyes, sore throat, sinus congestion)
Active ingredients ( per 4 capsules )
・Pseudoephedrine HCl (decongestant) 120mg
・Chlorpheniramine (antihistamine) 8mg
・Belladonna Total Alkaloid (stops runny nose) 0.4mg
・Anhydrous caffeine (stimulant) 100mg

Inactive ingredients
Corn starch, lactose, cellulose, hydroxypropyl cellulose, carboxymethyl-cellulose calcium(CMC calcium), ethyl cellulose, glycerin fatty acid ester, talc, gelatin, blue no. 1, sodium lauryl sulfate
Instructions for use
Adults and children 15 years and over: Take 2 capsules 2 times per day, in the morning and night.

Children aged 7-14: Take 1 capsule 2 times per day, n the morning and night.

Children under 7 should not take this medicine. Do not use this medicine with other antihistamines unless directed to do so by a doctor.

Do not take this medicine if you have or are:

Difficult urination caused by Prostatic hypertrophy
High blood pressure
Heart disease
Thyroid dysfunction
diabetic
Glaucoma
Kidney disease
under treatment with Monoamine oxidase inhibitors

This product should not be used by the following persons:
(1) Persons who have had allergic symptoms with this product or its ingredients.
(2) Persons who have developed asthma after taking this product, other cold medicines or antipyretic analgesics.
(3) Children under 15 years.
(4) Pregnant women who are scheduled to give birth within 12 weeks.

Do not use any of the following medicines while taking this product:
Other cold medicines, antipyretics, analgesics, sedatives, antitussives, expectorants, oral medicines
containing antihistamine (oral medicines for rhinitis, motion sickness medicines, anti-allergic medicines or such),
gastrointestinal analgesic antispasmodic

Do not drive vehicles or operate machines after taking this product.
(Symptoms such as sleepiness, blurred vision or abnormal dazzling may occur.)

Do not drink alcohol before or after taking this product.

Do not use for more than 5 days.

The following persons should consult a doctor or pharmacist before use:
(1) Persons who are receiving medical treatment from a doctor or dentist.
(2) Women who are pregnant or considered to be pregnant.
(3) Breastfeeding person.
(4) Elderly people.
(5) Persons who have had allergic symptoms with medicines or such.
(6) Persons who have the following symptoms:
High fever, dysuria
Thyroidal functional disorder, diabetes, heart disease, hypertension, liver disease,
kidney disease, glaucoma, systemic lupus erythematosus, mixed connective tissue disease
(7) Persons who have been diagnosed as the following conditions:
Gastric/duodenal ulcer, ulcerative colitis, Crohn's disease
NOTE:
The company that makes this product does not provide information in English.

0 Comment:

Did you use this medicine? Tell us what you thought about it!